# SDR 2A6D202208311002

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 5,395 hours, 20,645 cycles
- Engine: Pwa PW206B2
- Engine time: 6,072 hours, 3,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 5,395 hours, 20,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION REQUIRED BY ASB21-01 SECTION 4, DAMAGE WAS DISCOVERED AT FRAME 5 ADJACENT TO THE MEDICAL EQUIPMENT WALL.
